Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 17 found articles
 
 
  Existence, optimality and dynamics of equilibria with endogenous time preference
 
 
Title: Existence, optimality and dynamics of equilibria with endogenous time preference
Author: Erol, Selman
Le Van, Cuong
Saglam, Cagri
Appeared in: Journal of mathematical economics
Paging: Volume 47 (2011) nr. 2 pages 10 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands